# SDR CA101222006

- Difficulty date: December 20, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,957 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Monitor
- Part number: 212040122101
- Condition: Misinstalled
- Location: Oil Debris
- Component: Transmission, Bell
- Component part number: 212540002103
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) IN-FLIGHT THE MASTER CAUTION THE TRANSMISSION OIL PRESSURE LIGHT ILLUMINATED AND THE TRANSMISSION OIL PRESSURE WAS RAPIDLY FALLING.  THE ACFT WAS LANDED IMMEDIATELY IN A SAFE ZONE.  UPON LANDING, OIL WAS CONFIRMED LEAKING FROM THE TRANSMISSION.  TRANSMISSION INSPECTED AND LEAKAGE FOUND FROM DEBRIS MONITOR. NOTED THAT MONITOR WAS INCORRECTLY ORIENTED AND TRANSMISSION OIL LINE BRACKET, PN 205-040-123-101 HAD CRACKED,  ALLOWING DEBRIS MONITOR TO LIFT ON STUDS.  THIS RESULTED IN THE FAILURE OF THE DEBRIS MONITOR O-RING AND ALLOWED OIL LEAKAGE FROM M/R TRANSMISSION PRESSURE SYS.  DEBRIS MONITOR WAS INSPECTED, O-RING, PN M25988-037, REPLACED AND MONITOR INSTALLED IN CORRECT ORIENTATION, CONNECTOR PLUG AT BOTTOM, ID TAG AT TOP. BRACKET, PN 205-040-123-101 REPLACED, GROUND RUN AND LEAK CHECK C/O WITH NO LEAKAGE NOTED.
